# SDR USAA2012052900035

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 13,419 hours, 4,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L4 FLOOR LEVEL EXIT LIGHT COVER BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT LENS AT DOOR L4.
